HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Modular flavor symmetries of three-generation modes on magnetized toroidal orbifolds

Files in This Item:

The file(s) associated with this item can be obtained from the following URL:

Title: Modular flavor symmetries of three-generation modes on magnetized toroidal orbifolds
Authors: Kikuchi, Shota Browse this author
Kobayashi, Tatsuo Browse this author →KAKEN DB
Uchida, Hikaru Browse this author
Issue Date: 8-Sep-2021
Publisher: American Physical Society (APS)
Journal Title: Physical Review D
Volume: 104
Issue: 6
Start Page: 065008
Publisher DOI: 10.1103/PhysRevD.104.065008
Abstract: We study the modular symmetry on magnetized toroidal orbifolds with Scherk-Schwarz phases. In particular, we investigate finite modular flavor groups for three-generation modes on magnetized orbifolds. The three-generation modes can be the three-dimensional irreducible representations of covering groups and central extended groups of Gamma(N) for N = 3, 4, 5, 7, 8, 16, that is, covering groups of Delta(6(N/2)(2)) for N = even and central extensions of PS L(2, Z(N)) for N = odd with Scherk-Schwarz phases. We also study anomaly behaviors.
Type: article
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University